Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry mouth, upper lip overlapped with bottom lip with red spots. What is this ?

I woke up this morning and noticed my mouth was really dry. I brushed my Teeth and got ready for work. I looked in the mirror and noticed that my upper lip on My left top was slightly overlapping the bottom lip. Small barely noticable but i pulled out my Check nd noticed that on the upper part there was a red spot. Just a spot not any whte bumps Or anything just red swollen nd dry in one perticular spot. What could this be???
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response

Have you used antibiotics recently - candida infection could be a reason.

Do you wear any dentures? - could be a reason too.

Do you drink enough water? = dehydration is another reason.

Have you checked your blood profile? - any problem with white blood cells?

Have you had fever recently? - any virosis also could be.

Thank you.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor